# SDR REXA2018091400834

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 23,546 hours, 15,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS STA FS669 TO FS977, STR 15L AND STR 15R AT CPAX (CPAX ). TCI (53-20-233). SIDE SEAT RAILS STA FS669 TO FS977, STR 15L AND STR 15R AT CPAX WERE REPLACE PER AMM 53-00-49-400-80 1 PAR 4(A)(B).
